# SDR AALA20071239

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT COVER IN COCKPIT FELL OFF LIGHT ASSEMBLY.  SECURED LENS FOR EMERGENCY EXIT LIGHT ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
